# SDR ABXA9900186

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Lack Of Lube
- Component: Doug
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COULD NOT RETRACT GEAR AFTER TAKEOFF.  OVER RODE GEAR HANDLE RELEASE AND PUT HANDLE IN UP POSITION.  AUTO PRESSURE WAS INOPERATIVE, AUTO SPOILER 'DO NOT USE' LIGHT WAS ILLUMINATED.  FOLLOWED ABNORMAL PROCEDURES.  LUBRICATED GROUND SHIFT MECHANICAL SECTOR.
